Publications of Jay S. Rosen (2003-)

  1. Intersection local times, loop soups and permanental Wick powers, (with Y. Le Jan and M. Marcus).
  2. Perturbation of the loop measure, (with Y. Le Jan). Festschrift Masatoshi Fukushima, World Scientific, to appear.
  3. Lectures on isomorphism theorems.
  4. Permanental fields, loop soups and continuous additive functionals, (with Y. Le Jan and M. Marcus).Ann. Probab., Volume 43 (2015), 44--84.
  5. Markovian loop soups: permanental processes and isomorphism theorems, (with P. J. Fitzsimmons).Electron. J. Probab., Volume 19 (2014), no. 60, 1--30.
  6. Intersection local times for interlacements.Stochastic Processes and their Applications}, Volume 124, Issue 5, May 2014, 1849--1880.
  7. Continuity conditions for a class of second order permanental chaoses, (with M. Marcus). High Dimensional Probability VI: the Banff volume, Progress in Probability.66 (2013), 229-245, Springer, Basel.
  8. A sufficient condition for the continuity of permanental processes with applications to local times of Markov processes, (with M. Marcus). Ann. Probab., 41, (2013), 671--698.
  9. A CLT for the $L^{2}$ norm of increments of local times of L\'evy processes, (with M. Marcus).Electron. J. Probab., Volume 17 (2012), no. 7, 1--111.
  10. Permanental processes, (with H. Kogan and M. Marcus). Communications on Stochastic Analysis, 5, (2011), 81--102.
  11. Large deviations and renormalization for Riesz potentials of stable intersection measures, (with X. Chen), Stochastic Processes and their Applications , 120, (2010), 1837--1878.
  12. A CLT for the third integrated moment of Brownian local time increments, Stochastics and Dynamics, 120 (2010), 1837-1878.
  13. A functional CLT for the $L^{2}$ modulus of continuity of local time, Periodica Mathematica Hungarica, 61, (2010), 91---110.
  14. Asymptotic expansions for functions of the increments of certain Gaussian processes, (with M. Marcus), Stochastic Processes and their Applications, 120, (2010), 195--222.
  15. Continuous Differentiability of Renormalized Intersection Local Times in R^{1}, Ann. Inst. Henri Poincare, Probabilits et Statistiques , Volume 46, Number 4, (2010), 1025-1041.
  16. A CLT for the $L^{2}$ moduli of continuity of local times of L\'evy processes, (with M. Marcus).
  17. A CLT for the L2 modulus of continuity of Brownian local time, (with X. Chen, W. Li and M. Marcus). Ann. Probab., 38, (2010), 396--438.
  18. A stochastic calculus proof of the CLT for the $L^{2}$ modulus of continuity of local time. S\'{e}minaire de Probabilit\'{e}s, XLIII, LNM Vol. 2006,}\, (2009), 95--104.
  19. An almost sure limit theorem for Wick powers of Gaussian differences quotients, (with M. Marcus),IMS Collections, High Dimensional Probability V: The Luminy Volume, Vol. 5, (2009), 258-272.
  20. Existence of a critical point for the infinite divisibility of squares of Gaussian vectors, (with M. Marcus). Electron. J. Probab., 14, (2009), 1417--1455.
  21. Large Deviations for Riesz Potentials of Additive Processes, (with R. Bass and X. Chen). Ann. Inst. Henri Poincare , 45, (2009), 626--666.
  22. Asymptotic expansions for functions of the increments of certain Gaussian processes, (with M. Marcus), Stochastic Processes and their Applications, 120, (2010), 195--222.
  23. Moderate deviations for the range of planar random walks, (with R. Bass and X. Chen), Memoirs of the A.M.S., 198, (2009), Number 929.
  24. Infinite divisibility of Gaussian squares with non-zero means, (with M. Marcus). Electron. C. Probab., 13, (2008), 364--376.
  25. L^p moduli of continuity of Gaussian processes and local times of symmetric Lévy processes, (with M. Marcus), Ann. Probab., 36, (2008), 594--622.
  26. CLT for L^p moduli of continuity of Gaussian processes, (with M. Marcus), Stochastic Processes and their Applications , 118, (2008), 1107--1135.
  27. Frequent points for random walks in two dimensions, (with R. Bass), Electron. J. Probab., 12, (2007), 1--46.
  28. How large a disc is covered by a random walk in n steps?, (with A. Dembo and Y. Peres), Ann. Probab., 35 (2007), 577--601.
  29. Moderate deviations and laws of the iterated logarithm for the renormalized self-intersection local times of planar random walks, (with R. Bass and X. Chen), Electron. J. Probab., 11 (2006), 993--1030.
  30. Late points for random walks in two dimensions, (with A. Dembo, Y. Peres, and O. Zeitouni), Ann. Probab., 34 (2006), 219--263.
  31. An almost sure invariance principle for the range of planar random walks, (with R. Bass), Ann. Probab.}, 33 (2005), 1856--1887.
  32. Large time asymptotics for the density of a branching Wiener process, (with P. Révész and Z. Shi), Journal of Applied Probability, 115 (2005), 1081--1094.
  33. A random walk proof of the Erdös-Taylor conjecture, Periodica Mathematica Hungarica, 50, (2005), 223-245.
  34. Frequently visited sets for random walks, (with E. Csáki, A. Földes, P. Révész and Zhan Shi), Stochastic Processes and their Applications}, 115 (2005), 1503-1517.
  35. An almost sure invariance principle for renormalized intersection local times, (with R. Bass), Electron. J. Probab., 10, (2005), number 4, 124-164.
  36. Large deviations for local times of stable processes and Random walks in 1 dimension,(with W. Li and X. Chen). Electron. J. Probab. , 10, (2005), number 16, 577-608.
  37. Exponential asymptotics and law of the iterated logarithm for intersection local times of stable processes and random walks, (with X. Chen). Ann. Inst. Henri Poincare , PR 41, (2005), 901--928.
  38. Large deviations for renormalized self-intersetion local times of stable processes, (with R. Bass and X. Chen). Ann. Probab., 33, (2005), 984--1014.
  39. Derivatives of self-intersection local times, Séminaire de Probabilités , XXXVIII, Springer-Verlag, New York , (2005), LNM 1857, 171-184.
  40. Cover times for Brownian motion and random walks in two dimensions, (with A. Dembo, Y. Peres, and O. Zeitouni). Annals of Math. , 160, (2004), 433-467.
  41. New perspectives on Ray's theorem for the local times of diffusions, (with M. Marcus). Ann. Probab., 31, (2003), 882-913.
  42. Brownian motion on compact manifolds: cover time and late points, (with A. Dembo and Y. Peres), EJP ,\, 8, (2003), number 15, 1-14.

    Publications of Jay S. Rosen (1997-2002)

  43. Thick points for intersections of planar Brownian paths, (with A. Dembo, Y. Peres, and O. Zeitouni). Trans. Amer. Math. Soc. , 354 (2002), 4969-5003.
  44. Thick points for planar Brownian motion and the Erdös-Taylor conjecture on random walk, (with A. Dembo, Y. Peres and O. Zeitouni). Acta Mathematica186, (2001), 239-270.
  45. Dirichlet processes and an intrinsic characterization of renormalized intersection local times. Ann. Inst. Henri Poincare , 37, (2001), 403--420.
  46. Gaussian processes and the local times of symmetric Lévy processes, (with M. Marcus). Lévy Processes and their Applications O. Barnsdorff-Nielsen, T. Mikosch and S. Resnick, eds. , Birkhauser, Boston, (2001), 67--89.
  47. Thin points for Brownian motion, (with A. Dembo, Y. Peres, and O. Zeitouni). Ann. Inst. Henri Poincare , 36, (2000), 749--774.
  48. A Ray-Knight theorem for symmetric Markov processes, (with N. Eisenbaum, H. Kaspi, M. Marcus and Zhan Shi). Annals of Probability 28, (2000), 1781-1796.
  49. p-variation for families of local times on lines, (with H. Kaspi). Séminaire de Probabilités XXXIV, , Springer-Verlag, New York , (2000), LNM 1729, 171-184.
  50. Capacitary moduli for Lévy processes and intersections. Stochastic Processes and their Applications89, (2000), 269--285.
  51. Thick points for spatial Brownian motion: multifractal analysis of occupation measure, (with A. Dembo, Y. Peres and O. Zeitouni). Annals of Probability 28, (2000), 1-35.
  52. Multiple Wick Product Chaos Processes, (with M. Marcus). J. Theor. Probability, 12, (1999), 489--552.
  53. Additive functionals of several Lévy processes and self-intersection local times, (with M. Marcus). Annals of Probability, 27, (1999), 1643--1678.
  54. Thick points for transient symmetric stable processes, (with A. Dembo, Y. Peres, and O. Zeitouni). EJP , 4 (1999), Paper No. 10, 1--18.
  55. Renormalized self-intersection local times and Wick power chaos processes, (with M. Marcus). Memoirs of the A.M.S., (1999), Number 675.
  56. Self-collision of Superprocesses: Renormalization and Limit Theorems. Stochastic Processes and their Applications, 80, (1999), 25-54.
  57. Joint continuity and a Doob-Meyer type decomposition for renormalized intersection local times. Ann. Inst. Henri Poincare , 35}, (1999), 143--176.
  58. Functional laws of the iterated logarithm for local times of recurrent random walks on $Z^2$, (with E. Csáki and P. Révész ). Ann. Inst. Henri Poincare , 34, (1998), 545--563.
  59. Occupation Time Large Deviations for Critical Branching Brownian Motion, Super Brownian Motion and Related Processes, (with Jean-Dominique Deuschel). Annals of Probability26, (1998), 602--643.
  60. Laws of the iterated logarithm for triple intersections of random walks on Z^3. Electronic Journal of Probability 2, paper no. 2, (1997), 1-32.
  61. Laws of the iterated logarithm for intersections of random walks in Z^4, (with M. Marcus), Ann. Inst. H. Poincare Prob. Stat., 33, (1997), 37--63.

    Publications of Jay S. Rosen (1991-1996)

  62. Gaussian chaos and sample path properties of additive functionals of symmetric Markov processes, (with M. Marcus), Annals of Probability24, (1996), 1130--1177.
  63. Random Fourier series and sample path properties of additive functionals for Lévy processes on the torus, (with M. Marcus), Annals of Probability24, (1996), 1178--1218.
  64. Joint continuity of renormalized intersection local times, Ann. Inst. Henri Poincare 32, (1996), 671--700.
  65. Logarithmic averages for the local times of recurrent random walks and Lévy processes, (with M. Marcus), Stoch. Proc. and Appl., 59 (1995), 175-184.
  66. Laws of the iterated logarithm for the local times of symmetric Lévy processes and recurrent random walks, (with M. Marcus), Annals of Probability, 22 (1994), 620-659.
  67. Laws of the iterated logarithm for the local times of recurrent random walks on Z^2 and of Lévy processes and recurrent random walks in the domain of attraction of Cauchy random variables, (with M. Marcus). Ann. Inst. H. Poincare Prob. Stat., 30 (1994), 467-499.
  68. Exact rates of convergence to the local times of symmetric Lévy processes. (with M. Marcus). Séminaire de Probabilités}, Springer-Verlag, New York , (1994), 102-109.
  69. Uniform invariance principle for intersection local times. Seminar on Stochastic Processes, 1992., Birkhauser, Boston , (1993), 241--248.
  70. Intersection local times of all orders for Brownian and stable density processes. (with R. Adler). Annals of Probability, 21 (1993), 1073-1123.
  71. Phi-variation of the local times of Lévy processes and Gaussian processes with stationary increments. (with M. Marcus). Seminar on Stochastic Processes, 1992, Progress in Probability, Birkhauser, Boston 33 (1993), 209--220.
  72. Sample path properties of the local times of strongly symmetric Markov processes via Gaussian processes, (with M. Marcus), Special Invited Paper, Annals of Probability, 20 (1992), 1603-1684.
  73. Moduli of continuity of the local times of strongly symmetric Markov processes vial Gaussian processes, (with M. Marcus), Journal of Theoretical Probability, 5 (1992), 791-825.
  74. p-variation of the local times of symmetric stable processes and of stationary Gaussian processes, (with M. Marcus), Annals of Probability, 20 (1992), 1685-1713.
  75. Renormalization and limit theorems for self-intersections of superprocesses. Annals of Probability, 20 (1992), 1341-1368.
  76. The asymptotics of stable sausages in the plane. Annals of Probability, 20 (1992), 29--60.
  77. Moment generating functions for the local times of symmetric Markov processes and random walks, (with M. Marcus) Probability in Banach Spaces 8, Proceedings of the Eighth International Conference, Progress in Probability, (1992), 364-376, Birkhauser, Boston.
  78. A jointly continuous local time for triple intersections of a stable processes in the plane. Stochastics}, 39, (1992), 119--137.
  79. The range of stable random walks, (with J. F. Le Gall), Annals of Probability, 19 (1991), 650-706.
  80. Fluctuations of the Wiener sausage for surfaces, (with I. Chavel and E. Feldman). Annals of Probability, 19 (1991), 650-706.
  81. p-variation of the local times of stable processes and intersection local time. Seminar on Stochastic Processes, Progress in Probability, Birkhauser, Boston 33 (1991), 157--168.
  82. Second order limit laws for the local times of stable processes. Séminaire de Probabilitiés XXV, Lecture Notes in Mathematics, Springer, Berlin 1458 (1991), 407--424.
  83. Tanaka formulae and renormalization for triple intersections of Brownian motion in the plane. (with M. Yor). Annals of Probability, 19 (1991), 142--159.

    Publications of Jay S. Rosen (1983-1990)

  84. Random walks and intersection local time. Ann. Probab. , 18, (1990), 959--977.
  85. Self-intersections of stable processes in the plane: local times and limit theorems. Seminar on Stochastic Processes. , Birkhauser, Boston , (1990), 285--321.
  86. Multiple points of Levy processes. (with J.F. Le Gall and N.R. Shieh). Ann. Probab. , 17, (1989), 503--516.
  87. Continuity and singularity of the intersection local time of stable processes in R^{2}. Ann. Probab. , 16, (1988), 75--79.
  88. Limit laws for the intersection local time of stable processes in R^{2}. Stochastics , 23, (1988), 219--240.
  89. Joint continuity of the intersection local time of Markov processes. Ann. Probab. , 15, (1987), 659--675.
  90. The intersection local time of fractional Brownian motion. J. Multivariate Anal. , 23, (1987), 37--46.
  91. Tanaka's formula and renormalization for intersections of planar Brownian motion. Ann. Probab. , 14, (1986), 1245--1251.
  92. Tanaka's formula for multiple intersections of planar Brownian motion. Stochastic Process. Appl. , 23, (1986), 131--141.
  93. A renormalized local time for the multiple intersections of planar Brownian motion. Séminaire de Probabilités XX, 1984/85. Lecture Notes in Math. , 1204, (1986), 515--531. Springer, Berlin.
  94. A representation for the intersection local time of Brownian motion in space. Ann. Probab. , 13, (1985), 145--153.
  95. A local time analysis of intersections of Brownian paths in the plane. (with J.Horowitz and D.Geman). Ann. Probab. , 12, (1984), 86--107.
  96. Self-intersections of random fields. Ann. Probab. , 12, (1984), 108--119.
  97. A local time approach to the self-intersections of Brownian paths in space. Comm. Math. Phys. , 88, (1983), 327--338.

    Publications of Jay S. Rosen (1975-1982)

  98. Asymptotics of certain random fields on a circle. (with R. Ellis). Seria Colloquia Math. Soc. Janos Bolyai. , 27, (1982), 279--321.
  99. Laplace's method for Gaussian integrals on C[0,1] with an application to statistical mechanics. (with R. Ellis). Ann. Probab. , 10, (1982), 47--66.
  100. Asymptotic analysis of Gaussian integrals I: isolated minimum points. (with R. Ellis). Trans. Amer. Math. Soc. , 273, (1982), 447--481.
  101. Asmptotic analysis of Gaussian integrals II: manifold of minimum points. (with R. Ellis). Comm. Math. Phys. , 82, (1981), 153--181.
  102. Mass renormalization for the λφ^4 Euclidean lattice field. Advances in Applied Math. , 1, (1980), 37--49.
  103. Limit theorems for sums of dependent random variables occuring in statistical mechanics II: conditioning, multiple phases and metastability.(with R. Ellis and C. Newman). Z. Wahrscheinlichkeitstheorie und Verw. Gebiete. , 51, (1980), 153--169.
  104. The Ising model limit of λφ^4 lattice fields. Proc. Amer. Math. Soc. , 66, (1977), 114--118.
  105. Fluctuations in P(φ)_1 processes; non-Gaussian Markov processes. (with B. Simon) Ann. Probab., 4, (1976), 155--176.
  106. Sobolev inequalities for weight spaces and supercontractivity. Trans. Amer. Math. Soc. , 22, (1976), 367--376.
  107. The number of product weighted lead codes for ballots and its relation to the Ursell functions of the linear Ising model. J. Comb. Theory-Series A. , 20, (1976), 377--384.
  108. Existence of the critical point in λφ^{4} field theory. Comm. Math. Phys. , 51, (1976), 97--106.
  109. Global support properties of stationary ergodic processes. (with B. Simon). Duke Math. J. , 42, (1975), 51--55.